# SDR F3LA2023050300046

- Difficulty date: April 20, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07645
- Aircraft time: 18,330 hours, 7,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING INSPECTION FOUND L/H AND R/H SHEAR PLATE  FR69-70 CRACKED.REQUIRES REPLACEMENT IAW SRM51-72-11-911-001 REV. 35.
CORRECTIVE ACTION: L/H AND R/H SHEAR PLATE WAS REPLACED IAW SRM 51-72-11-911-001 REV.35. P/N: D5347112420200, D5347112420300//END//
